# SDR SWAA2023041214155

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - CORROSION ON AFT SHIELD AT WL 156 - RBL 24.75 BS 500+2; BS 500+6; BS 500+10; BS 500+14; BS 500+14; BS 500+18.<[01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02 PAR. 9.;[02] THE SHIELD WILL BE REPLACEMENT WITH THE JOB CARD NO. TTG8Q00JE2PF.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2
